Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    GreenWhiteRed is offline New Member
    Join Date
    Nov 2002
    Location
    BEANTOWN
    Posts
    30

    Bloated Bloated Bloated!!

    For the last week or so I have been feeling really bloated in the stomach area. In the upper stomach area. I know I have put on a little fat since the the start of my cycle, but i dont think thats what Im feeling.

    The cycle, 1-4 D-bol, 1-14 EQ, 1-12 test-400, 10-14 fina. Is it cause of the test or the EQ. Will the bloating go away?

    Thanks for the help

    Chris

  2. #2
    FedSki's Avatar
    FedSki is offline Creator of Cycle Planner
    Join Date
    Jan 2003
    Location
    UK
    Posts
    667
    The bloating is common and is probably caused by your increase in food intake. People taking dbol often complain of bloating and wind also.

    Often you and your body gets used to it after a few weeks so it's not as bad or at least not as noticable.

    Stick with it.

  3. #3
    ossparts is offline Junior Member
    Join Date
    Dec 2002
    Location
    u.s.a.
    Posts
    58
    once u come off of the tabs you will be allright, infact you will start loosing allot of fat on that cycle , just add in some liquidex and eat clean!!!

  4. #4
    still growin is offline Member
    Join Date
    Jul 2002
    Location
    mass
    Posts
    647
    the d-bol or test are helping cause it. Eq rarely causes bloating, it actually helps to stop this. Drink tons of water, the more you drink, the less you hold! NO SALT or SODIUM. At least limit it to a bare minimum. This also causes retention. When the d-bol ends, you should start to see a difference!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •